# SDR USAA951038

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CLT - FL 1229, ON APPROACH, CREW RECEIVED APU FIRE WARNING LIGHT AND APU AUTO SHUTDOWN.  THE APU FIRE BOTTLE DISCHARGED AUTOMATICALLY.  THE APPROACH CONTINUED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  NO INDICATION OF FIRE WAS FOUND.  MAINTENANCE CHECKED FOR HOT AIR LEAKS AND FOUND NONE.  ALL OTHER SYSTEMS CHECKED NORMAL.  FIRE BOTTLE REPLACED AND AIRCRAFT RELEASED FOR SERVICE.  (M)
